# SDR FDEA201607092339

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 79,681 hours, 17,922 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97982612
- Part serial: 419
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE START VALVE LIGHT CAME ON DURING  ENGINE START WHEN THE START VALVE WAS MANUALLY OPEN  AND THE START VALVE LIGHT WENT OUT WHEN THE START  VALVE WAS MANUALLY CLOSED AFTER ENGINE START.  DURING CLIMBOUT AFTER TAKEOFF, THE START VALVE  LIGHT CAME ON STEADY AND REMAINED ON FOR THE  DURATION OF THE FLIGHT. DIVERTED DUE TO KOWN ICING.  R & R NR 1 ENGINE START VALVE.
